# SDR SWAA2024052385905

- Difficulty date: May 15, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK @ L/H FUS INT FRAME CUTOUT FLANGE ABOVE L-1 DOOR CUTOUT STA 312 MKD DOT<[01] ACCOMPLISHED REPAIR AS PER SWA EA M-22-153-01244 (TTG8Q00TCSP5);[02] VERIFIED STEP 1
